# SDR SWIA200819774

- Difficulty date: June 14, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N986CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7174
- Aircraft time: 26,086 hours, 24,321 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Loose
- Location: Fire Loop
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT, RECEIVED A "LEFT JET OVHT FAIL" MESSAGE.  MESSAGE CLEARED ON GROUND.  (FLT 2701)  INSPECTED LOOP A WIRING ON LEFT ENGINE AND REPLACED LOOSE TERMINAL END PER AMM 26-11-04.  OPS CHECK GOOD.
